Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The multiplicativity of the minimal index of simple $ C\sp \ast$-algebras


Authors: Satoshi Kawakami and Yasuo Watatani
Journal: Proc. Amer. Math. Soc. 123 (1995), 2809-2813
MSC: Primary 46L05
DOI: https://doi.org/10.1090/S0002-9939-1995-1264818-6
MathSciNet review: 1264818
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show the multiplicativity of the minimal index for simple $ {C^ \ast }$-algebras. Although our proof is very short and elementary, it is also valid for subfactors, which was first shown by Kosaki and Longo (1992).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05

Retrieve articles in all journals with MSC: 46L05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1264818-6
Article copyright: © Copyright 1995 American Mathematical Society